# SDR AALA20150818025

- Difficulty date: August 18, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 46,033 hours, 22,250 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB CTR FUEL PRESS LOW LIGHT ILLUMINATED.  R & R CTR BOOST PUMPS IAW AMM 28-20-07-201 & MCM CARD 28-96-16.  PERFORMED ENG RUN. OPERATIONAL & LEAK CHECKED GOOD.
